# SDR SWIA201128118

- Difficulty date: October 3, 2011
- Submitted: October 10, 2011
- Operation: Air carrier
- Aircraft: N821SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15109
- Aircraft time: 12,960 hours, 7,602 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C-CHECK, FS 280 FLOORBEAM, FS 274 LBL 12 AND RBL 12 FLOORBEAMS ARE CORRODED.  REPAIRED PER REO.
